# SDR SWIA201436635

- Difficulty date: March 4, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 26,875 hours, 16,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY ROW EXIT LIGHT DOES NOT ILLUMINATE.  FLT 6369 REPLACED NR 3 ELBP PN ON AD-2013-1A, SN ON 66818, PN OFF 2013-1A & SN OFF 107318.
